American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P90) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] D.-G. Wang, J. J. Zhang and G. Zhuang. Connected Hopf algebras of Gelfand-Kirillov dimension four. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] I. Heckenberger, A. Lochmann and L. Vendramin. Nichols algebras with many cubic relations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] D.-G. Wang, J. J. Zhang and G. Zhuang. Lower bounds of growth of Hopf algebras. Trans. Amer. Math. Soc. 365 (2013) 4963-4986.
Abstract, references, and article information   
View Article: PDF

[4] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information   
View Article: PDF

[5] Antonio Giambruno and Mikhail Zaicev. Codimension growth of special simple Jordan algebras. Trans. Amer. Math. Soc. 362 (2010) 3107-3123. MR 2592948.
Abstract, references, and article information   
View Article: PDF

[6] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. P. Mishchenko, V. M. Petrogradsky and A. Regev. Poisson PI algebras. Trans. Amer. Math. Soc. 359 (2007) 4669-4694. MR 2320646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Giambruno and M. Zaicev. Codimension growth and minimal superalgebras. Trans. Amer. Math. Soc. 355 (2003) 5091-5117. MR 1997596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Darin R. Stephenson. Algebras associated to elliptic curves. Trans. Amer. Math. Soc. 349 (1997) 2317-2340. MR 1390046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James J. Zhang. On Gelfand-Kirillov Transcendence Degree . Trans. Amer. Math. Soc. 348 (1996) 2867-2899. MR 1370657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras. I . Trans. Amer. Math. Soc. 347 (1995) 111-136. MR 1282887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1